# SDR HALA2019120900510

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 23,872 hours, 3,722 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING LANDING ROLL-OUT ECAM: ENG 1 REV FAULT. // T/S PER A330 TSM 78-30-810-873-A, GROUND SCAN AND DEPLOYMENT
STOWAGE TEST OK, OK FOR SVC.
